# SDR MALA060086

- Difficulty date: February 10, 2006
- Submitted: March 26, 2006
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 19,563 hours, 21,504 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN YQB, A CRACK WAS FOUND ON THE BOTTOM FRAME AT STATION 294 RBL 18.3.  THE CRACK WILL BE REPAIRED IAW MESABA EO#S53340 ON MM409#263251.REPAIRED IAW EO#S53340 ON 2/14/06.
